# SDR SWAA2025011376887

- Difficulty date: December 12, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT MAIN EBAY BS320 LBL46 WL171. MARKED<[01] REMOVED AND REPLACED WEB ON MAIN EBAY BS320 LBL46 WL 171 IAW SRM 51-40-02 AND DWG 141A1180 ID:0011 REV: B;[02] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
